English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Solutions of the congruence 1+2f(n)+⋯+nf(n)≡0(mod n)

MPS-Authors
/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

Supplementary Material (public)
There is no public supplementary material available
Citation

Grau, J. M., Moree, P., & Oller-Marcén, A. M. (2016). Solutions of the congruence 1+2f(n)+⋯+nf(n)≡0(mod n). Mathematische Nachrichten, 289(7), 820-830. doi:10.1002/mana.201500057.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0CE3-F
Abstract
There is no abstract available